MathSciNet Relay Station
MathSciNet bibliographic data
MR130818 (24 #A672c) 01.50 (60.00)
Linnik, Ju. V. The contribution of S. N. Bernšteĭn to the theory of probability. (Russian) Uspehi Mat. Nauk 16 1961 no. 2 (98), 25–26.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement